Q. I have severe stomach pain. Please look into my reports and tell me the cause.

Answered by Dr. Girish C Kamat and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Kidney Stones or Kidney Health? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am a 29 year old male. I have a severe stomach pain on the left side. I went to the doctor and they did a USG of the whole abdomen. I am attaching the reports. Please help me.


Related Questions:
I get recurrent kidney stones with stomach pain. Kindly advise.
Can I take any medicine to lose weight fast?
Kidney Stones: Causes, Management and Prevention
 

Dr. Girish C Kamat
MBBS., MD., DNB., MNAMS., PGDFM
Hematology, Internal Medicine

Hello,

Welcome to icliniq.com.

I have gone through the reports (attachment removed to protect patient identity).

  • You have a stone in your ureter (the tube-like structure connecting the kidneys and the urinary bladder), because of which you are getting the abdominal pain. Please consult a urologist urgently.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 

Thank you doctor,

My physician told me the same.

 

Dr. Girish C Kamat
MBBS., MD., DNB., MNAMS., PGDFM
Hematology, Internal Medicine

Hello,

Welcome back to icliniq.com.

  • He is correct. Please consult him as soon as possible. You may need lithotripsy, that is, breaking of stone.

Regards.

For more information consult an internal medicine physician online -->https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have dull pain in my testicle. Can it be blue balls?
Query: Hi doctor, I have a dull pain in my testicle for the past three weeks. It is not very severe. I can ignore it. I have performed a TESE. I noticed no lump and no swelling. The testicles are normal to see. I am worried that it could be something serious. Can it be blue balls?  Read Full »
Dr. Saurabh S Pandya
Urologist

Answer: Hi, Welcome to icliniq.com. Pain in testicles can occur due to multiple reasons. Since it is mild, it could be due to prostate swelling, a urinary stone or dilated testicular veins. These can be ruled out by examination and ultrasound. Since no lump is palpable and there is no change in testicular...  Read Full »
 
Simple Tips for UTI Prevention in Women
Article Overview: This article discusses the common reasons for recurrent urinary tract infections (UTI) in women and presents some easy-to-follow suggestions to avoid getting the infection in the first place.  Read Article »
Dr. Geethu Thomas
Urologist

Urinary tract infection is one of the most common illnesses that increases the morbidity in the patients. Females are more prone to UTI than men due to their short urethra, and it is even more so, in sexually active females, due to the trauma encountered by the urethra during the act. During ...  Read Article »
 
How to clear kidney stones?
Query: Hi doctor, I have a kidney stone in my right kidney and I have abdominal pain. Is there any medicine to clear out the stone or is the operation the only way? Please help me.  Read Full »
Dr. Vivekanandan G
Urologist

Answer: Hi, Welcome to icliniq.com. I need to know the full details of your kidney stone like stone size, location, etc., to advise the treatment. So, please send full detail and the test report of your kidney stone disease. Revert back with full detail and test report to a urologist online --> https://...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »